# SDR DHL2007784528

- Difficulty date: July 8, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: MS20001167200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HINGE AFT SEGMENT (FUSELAGE SIDE) HAC ONE LOBE CRACKED STA 620, WL 291, LBL 29.  REMOVED DAMAGED MCD AFT HINGE SEGMENT IAW B727 SRM 51-30-2.  DRILLED UP NEW HINGE SEGMENT PARTS IAW B727 SRM 51-30-5 AND AEI AMM CH. 52, FIG 5210, P/N MS20001-16-7200.  TREATED, PRIMED PARTS, AREA AND INSTALLED REPAIR PARTS IAW B727 SRM 51-10-2 AND 51-30-2.
